IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2012 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1968

Title: Some Marginal Densities of the Wishart Distribution
Other Titles: Някои маргинални плътности на разпределението на Уишарт
Authors: Veleva, Evelina
Keywords: Wishart Distribution
Positively Definite Matrix
Marginal Density
Covariance Matrix
Issue Date: 2012
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 41, No 1, (2012), 273p-278p
Abstract: Wishart distribution arises as the distribution of the sample covariance matrix for a sample from a multivariate normal distribution. Some marginal densities, derived by integration of the Wishart density function are obtained. Necessary and sufficient conditions for positive definiteness of a matrix are established, which give the bounds of the integration. *2000 Mathematics Subject Classification: 62H10.
Description: Евелина Илиева Велева - Разпределението на Уишарт се среща в практиката като разпределението на извадъчната ковариационна матрица за наблюдения над многомерно нормално разпределение. Изведени са някои маргинални плътности, получени чрез интегриране на плътността на Уишарт разпределението. Доказани са необходими и достатъчни условия за положителна определеност на една матрица, които дават нужните граници за интегрирането.
URI: http://hdl.handle.net/10525/1968
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2012

Files in This Item:

File Description SizeFormat
smb-vol41-num1-2012-273p-278p.pdf123.8 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License